MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (7 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (7 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age at time of event: year of birth 1949.E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).D3: manufacturer zip/postal code: (b)(6).G1: mfr site zip/post code: (b)(6).
 
Event or Problem Description
It was reported that the patient had severe back pain requiring hospitalization.The patient was enrolled in an investigator-initiated study of immunotherapy with durvalumab or durvalumab and tremelimumab, both combined with y-90 sirt therapy.The patients have advanced stage intrahepatic biliary tract cancer (btc) and receive y-90 sirt therapy as standard of care.This patient underwent sirt with therasphere administration on (b)(6) 2025.On (b)(6) 2025, durvalumab and tremelimumab were given.The patient was admitted to the hospital on (b)(6) 2025.The patient had severe back pain with limitation in activities of daily living.There was clinical worsening since therasphere administration and immunotherapy with lumbar pain.The patient was discharged from the hospital on (b)(6) 2025.

Brand Name
THERASPHERE Y-90 (7 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house farnham bus prk
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house farnham bus prk
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21643454
Report Number2124215-2025-16391
Device Sequence Number18035885
Product Code NAW
UDI-Device Identifier05060116920307
UDI-Public05060116920307
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2599022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight69 KG